Issue: 2004/Vol.14/No.2, Pages 61-68
STOPPING RULES FOR THE ESTIMATION OF THE PARAMETERS OF BIVARIATE AND TRIVARIATE BINOMINAL DISTRIBUTIONS
Cite as: A. Zini. Stopping rules for the estimation of the parameters of bivariate and trivariate binominal distributions. Operations Research and Decisions 2004: 14(2), 61-68.
In this work one step look-ahead rules for the estimation of the parameters of the bivariate and trivariate distributions are given. They turn out to be asymptotically optimal and may be useful in many statistical contexts, for example, in statistical quality control and customer satisfaction analyses.
Keywords: binominal distribution, estimation, success categorization